# SDR AALA20100320DFW06

- Difficulty date: March 20, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 48,954 hours, 16,661 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DFW - DURING CRUISE, CREW NOTED SEVERAL EICAS MESSAGES RELATING TO RIGHT HYDRAULIC QUANTITY, RIGHT HYDRAULIC PUMP, AND RIGHT HYDRAULIC PRESSURE.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEAK IN FILTER MODULE AREA OF RIGHT ENGINE PYLON.  REPLACED RIGHT ENGINE HYDRAULIC PUMP AND CASE DRAIN/PRESSURE FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
